# SDR DALA2023041102817

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,531 hours, 9,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION ADAPTER SEAT RAIL -YA LOC. BTW FR72 AND FR73 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT RAIL -YA LOC. BTW FR72 AND FR73 AT AFT GALLEY AREA. SEAT TRACK SECTION WAS MACHINED AND DOCUMENTED. RII INSPECTION COMPLETE. (2710620)
